# SDR SWAA2019050132222

- Difficulty date: March 14, 2019
- Submitted: May 1, 2019
- Operation: Air carrier
- Aircraft: N7819A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30649
- Aircraft time: 54,762 hours, 33,471 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 144A77164
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL PRESSURE WEB SHEAR TIE CORRODED AT BS. 667, RBL 68.  REPAIRED SHEAR TIE IAW EA & ER.
